# SDR USAA920080511

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 60,182 hours, 37,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - CRACKED STRINGER TIE EXTENSION, BS 360, S15R.  REPLACED STRINGER TIE EXTENSION, BS 360, S15R IAW B737 SRM 51-10-02.
